# SDR FDEA202109042214

- Difficulty date: September 4, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N892FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 38707
- Aircraft time: 38,991 hours, 6,333 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1035 Lbl 82
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 01EA LOWEST O/B HOLE WITH CRACK INDICATION ON LHS VERTIACL FLANGE OF THE   SPAR CHORD AT UNDERWING LONGERON LOWER WING,BS1035 LBL82 AS PER W/C EG-5310-  E0332629 K P5 STEP 8.G THE CRACK REPAIRED PER B777 SRM 57-10-10-2R REPAIR 1 REV 38.0 AND REPAIRED AS PER   EA:   G-5710-T0364075. TITLE:WING-BASIC WING STRUCTURE-ELONGATED HOLE ON WING CENTER   SECTION FRONT SPAR WEB DURING INCORPORATING REPAIR IAW SRM 57-10-10 REPAIR 1.   REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100. REFER TO WRI:57100963 FOR WORK DETAILS.
